# SDR ASAA2025081260043

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 42,286 hours, 13,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER MISSING ROW 16 EXIT ROW A/C LEFT. GROUNDED - YES. REMOVED AND REPLACED EXIT FLOOR LIGHT ASSY AT ROW 16 ABC. OPS CHECK GOOD. REF AMM 33-51-01-960-802.
